MAUDE Adverse Event Report: CRYOLIFE, INC. PHOTOFIX PATCH - 6CM X 8CM; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED

CRYOLIFE, INC. PHOTOFIX PATCH - 6CM X 8CM; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Model Number PFP 6X8
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received via email on 06-oct-2021 from cryolife sales representative (csr), s.G., the surgeon told me that he's had multiple issues using photofix on aortic surgical cases.He mentioned one case in particular where he used pf to do a managuan root enlargement.He said that the patch never incorporated/remodeled.
 
Event or Problem Description
According to the initial report received via email on 06-oct-2021 from cryolife sales representative (csr), s.G., the surgeon told me that he's had multiple issues using photofix on aortic surgical cases.He mentioned one case in particular where he used pf to do a managuan root enlargement.He said that the patch never incorporated/remodeled.No additional information will be forthcoming.

Brand Name
PHOTOFIX PATCH - 6CM X 8CM
Common Device Name
INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Manufacturer (Section D)
CRYOLIFE, INC.
1655 roberts blvd. nw
kennesaw GA 30144
Manufacturer (Section G)
CRYOLIFE, INC.
1655 roberts blvd. nw
kennesaw GA 30144
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key12745392
Report Number1063481-2021-00032
Device Sequence Number17321962
Product Code PSQ
UDI-Device Identifier00877234000621
UDI-Public00877234000621
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPFP 6X8
Device Catalogue NumberPFP6X8
Device Lot Number11031621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown